# SDR CALA0300502

- Difficulty date: August 28, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 53,389 hours, 29,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Nr 3 Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 3 GALLEY I/B AFT MOUNT CORRODED. THE GALLEY MOUNT WAS REMOVED AND REPLACED IAW SRM 51-40-02.
